# SDR S2YA05059

- Difficulty date: September 22, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N356SK
- Make and model: Dorner DO328300
- Aircraft serial: 3163
- Engine: Pwa PW306B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 8160121
- Condition: Inoperative
- Location: Lt Dc Generator
- Part time: 6,609 hours, 559 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE OF FLIGHT, THE LT GENERATOR FAILED.  SEVERAL ATTEMPTS TO RESET THE GENERATOR WHERE UNSUCCESSFUL.  THE CREW PERFORMED AN AIR-TURN-BACK.  MAINTENANCE REPLACED THE LT DC GENERATOR AND WITH OPERATIONAL CHECK GOOD THE AC WAS RETURNED TO SERVICE.  (K)
